Alert archive / Ohio / High Wind Watches in 2006

High Wind Watch 4, NWS Cleveland, OH

November 30, 200628 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this high wind watch at Nov 30, 2006, 3:42 AM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Dec 1, 2006, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 30, 2006, 3:42 AM EST (08:42 UTC)
In effect from
Dec 1, 2006, 7:00 AM EST
Expired
Nov 30, 2006, 2:55 PM EST
In force
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2006-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2006-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 300842
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
342 AM EST THU NOV 30 2006


OHZ003-006>009-017>019-027>030-036-037-047-301645-
/O.NEW.KCLE.HW.A.0004.061201T1200Z-061202T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
342 AM EST THU NOV 30 2006

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING. 

DEEP LOW PRESSURE WILL MOVE ACROSS NORTHWEST OHIO FRIDAY MORNING
WITH A STRONG COLD FRONT ALSO MOVING THROUGH DURING THE MORNING.
GUSTY WINDS TO NEAR 60 MPH MAY OCCUR BEHIND THE COLD FRONT AS THE
COLD AIR MOVES IN.

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY
TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ010>014-020>023-031>033-038-089-PAZ001>003-301645-
/O.NEW.KCLE.HW.A.0004.061201T1400Z-061202T0500Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
342 AM EST THU NOV 30 2006

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING. 

DEEP LOW PRESSURE WILL MOVE ACROSS NORTHWEST OHIO FRIDAY MORNING
WITH A STRONG COLD ALSO MOVING ACROSS THE AREA DURING THE DAY.
DAMAGING WINDS MAY OCCUR WITH SOME THUNDERSTORMS AS THE COLD
FRONT MOVES THROUGH. THEN GUSTY WINDS TO NEAR 60 MPH MAY OCCUR
BEHIND THE COLD FRONT AS THE COLD AIR MOVES IN.

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED
TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$
2 follow-up statements
000 
WWUS71 KCLE 301451
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
951 AM EST THU NOV 30 2006

OHZ003-006>009-017>019-027>030-036-037-047-302300-
/O.CON.KCLE.HW.A.0004.061201T1200Z-061202T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
951 AM EST THU NOV 30 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...


DEEP LOW PRESSURE WILL MOVE ACROSS NORTHWEST OHIO FRIDAY MORNING
WITH A STRONG COLD FRONT ALSO MOVING THROUGH DURING THE MORNING.
GUSTY WINDS TO NEAR 60 MPH MAY OCCUR BEHIND THE COLD FRONT AS THE
COLD AIR MOVES IN.

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY
TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ010>014-020>023-031>033-038-089-PAZ001>003-302300-
/O.CON.KCLE.HW.A.0004.061201T1400Z-061202T0500Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
951 AM EST THU NOV 30 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

DEEP LOW PRESSURE WILL MOVE ACROSS NORTHWEST OHIO FRIDAY MORNING
WITH A STRONG COLD ALSO MOVING ACROSS THE AREA DURING THE DAY.
DAMAGING WINDS MAY OCCUR WITH SOME THUNDERSTORMS AS THE COLD FRONT
MOVES THROUGH. THEN GUSTY WINDS TO NEAR 60 MPH MAY OCCUR BEHIND
THE COLD FRONT AS THE COLD AIR MOVES IN.

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY
TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

$$
000 
WWUS71 KCLE 301955
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
255 PM EST THU NOV 30 2006

OHZ010>014-020>023-031>033-038-089-PAZ001>003-010400-
/O.UPG.KCLE.HW.A.0004.061201T1400Z-061202T0500Z/
/O.NEW.KCLE.HW.W.0004.061201T1500Z-061202T0300Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
255 PM EST THU NOV 30 2006

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WARNING FROM 10 AM TO 10 PM EST FRIDAY. DEEP LOW PRESSURE MOVING
NORTHEAST THROUGH LAKE ERIE FRIDAY WILL PRODUCE HIGH WINDS
STARTING AS A COLD FRONT CROSSES THE AREA DURING LATE MORNING AND
EARLY AFTERNOON. WINDS MAY GUST TO 60 MPH AS THE COLDER AIR RAPIDLY
SPREADS OVER THE REGION.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$

OHZ003-006>009-017>019-027>030-036-037-047-010400-
/O.UPG.KCLE.HW.A.0004.061201T1200Z-061202T0000Z/
/O.NEW.KCLE.HW.W.0004.061201T1200Z-061202T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
255 PM EST THU NOV 30 2006

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WARNING FROM 7 AM TO 7 PM EST FRIDAY.  DEEP LOW PRESSURE MOVING
NORTHEAST THROUGH LAKE ERIE FRIDAY WILL PRODUCE HIGH WINDS...
STARTING AS A COLD FRONT CROSSES THE AREA DURING THE MORNING.
WINDS MAY GUST TO 60 MPH AS THE COLDER AIR RAPIDLY SPREADS OVER
THE REGION.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER AT
ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$
ADAMS

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Nov 30, 3:30 AM EST, 12 minutes earlier.

Area forecast discussion, Nov 30, 3:30 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
330 AM EST THU NOV 30 2006

.SHORT TERM(TODAY THRU FRI NITE)...
WILL SQUEAK OUT ONE MORE MILD BUT WET DAY THEN A TURN TOWARD MUCH
COLDER WEATHER. COLD FRONT CLOSE TO NW OHIO EARLY THIS MORNING.
PROGRESSES SLOWLY EAST BECOMING NEARLY STATIONARY JUST SOUTH OR OVER
THE FAR SOUTHERN AND EASTERN PORTIONS OF THE AREA THIS EVENING. DEEP
LOW PRESSURE TRACKS NE MOVING THRU NW OHIO FRIDAY MORNING THEN TO NE
OF THE AREA BY FRIDAY EVENING WITH ASSOCIATED COLD FRONT MOVING
THRU. LOW SHOULD HAVE A TRACK JUST FAR ENOUGH TO THE NORTHWEST
KEEPING THE HEAVIER SNOW OUT OF THE AREA THOUGH CUPLE INCHES SHOULD
FALL OVER THE FAR NORTHERN AREAS FRIDAY AFTERNOON AND EVENING. RAIN
SHOULD CHANGE OVER TO SNOW IN NORTHWEST FRIDAY MORNING AND IN
THE FAR EAST BY EVENING. THE DEEP LOW WILL PRODUCE STRONG GUSTY
WINDS TOMORROW AND HIGH WIND WATCH WILL BE ISSUED FOR THE AREA. THE
HIGH WINDS MAY OCCUR BOTH IN THE COLD ADVECTION GEHIND THE
FRONT...BUT THEY ARE ALSO POSSIBLE JUST AHEAD OF THE COLD FRONT TOO.
POSSIBLE THAT LINE OF CONVECTION AHEAD OF THE COLD FRONT TOMORROW
MAY CAUSE SOME HIGH WINDS TOO.  SNOW SHOWERS LIKELY FRIDAY NIGHT
ESPECIALLY EAST BUT WILL BE TAPERING OFF AS THE LOW MOVES OFF TO THE
NORTHEEAST.

&&

.LONG TERM (SAT THRU WED)...
MODELS BLD RDG ACRS NRN OH SAT BUT MEAN FLOW OFF OF LERI ENUF TO KP
SML CHC FOR SHSN IN FCST FOR SNOWBELT WHICH WL BE CONTD THRU SUN.
THEN NEXT S/W MOVS INTO WRN GRTLKS INDUCING SFC LOW PRES SOMEWHERE
OVR CNTRL OR ERN GRTLKS BY LATE SUN NITE. THREAT FOR MORE WIDESPREAD
SN LOOK IN ORDER FOR SUN NITE AND MON AS THIS SYS MOVS THRU. RDGG
BLDS BACK IN MON WHICH SHUD CUT OFF SHSN THREAT FOR ALL BUT SNOWBELT
WHERE MEAN FLOW AGAIN CONDUCIVE FOR LK EFCT ACTIVITY TO OCCUR...ESP
WITH 850 MB TEMPS DROPPING TO ABT MINUS 13C. ANOTHER TROF/CDFNT
HINTED AT BY MODELS FOR TUE NITE/WED MORN FOR CONTD SML CHC FOR SHSN
THEN.

&&
.AVIATION(06Z-06Z)...
SOME LIGHT SHOWERS AND MAINLY VFR CONDITIONS OCCURRING AHEAD OF THE
COLD FRONT. THE IFR/MVFR CONDITIONS ASSOCIATED WITH THE COLD FRONT
WILL VERY SLOWLY MOVE SOUTHEAST DURING THE TAF FORECAST PERIOD ON
THURSDAY. HOW QUICKLY THE PRECIPITATION WILL EXPAND IS TOUGH. THE
AIRMASS DOESNT GET REAL UNSTABLE BUT IT WILL BE UNSTABLE ENOUGH FOR
SOME THUNDER ON THURSDAY. THE COLD FRONT SHOULD BE JUST ABOUT OUT OF
THE FORECAST AREA BY 00Z FRIDAY...THE FRONT WILL BE ON A NE TO SW
ANGLE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
     OHZ010>014-020>023-031>033-038-089.

     HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
     OHZ003-006>009-017>019-027>030-036-037-047.

PA...HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
     PAZ001>003.
&&

SHORT TERM...WCR
LONG TERM...ADAMS
AVIATION...KIELTYKA
Hazardous weather outlook, Nov 29, 6:10 AM EST, 21 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
610 AM EST WED NOV 29 2006

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-301115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
610 AM EST WED NOV 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL MOVE ACROSS NORTHERN OHIO ON THURSDAY
MOVING INTO WESTERN PENNSYLVANIA THURSDAY EVENING. LOW PRESSURE
WILL THEN MOVE UP ALONG THE FRONT ACROSS THE AREA ON FRIDAY
BRINGING MUCH COLDER AIR INTO THE AREA. RAIN WILL CHANGE OVER TO
SNOW ON FRIDAY. A HEAVY SNOWFALL IS NOT EXPECTED AT THIS TIME...BUT
SEVERAL INCHES OF SNOW COULD FALL.

AFTER THE LOW MOVES OFF TO THE NORTHEAST FRIDAY EVENING...LAKE
EFFECT SNOW SHOWERS WILL DEVELOP OVER EXTREME NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-301115-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
610 AM EST WED NOV 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GALE FORCE WINDS ARE LIKELY BY LATE IN THE DAY FRIDAY...CONTINUING
INTO FRIDAY NIGHT. LOW PRESSURE WILL DEEPEN AND MOVE NORTHEAST
ALONG A COLD FRONT PASSING JUST SOUTHEAST OF LAKE ERIE DURING THE
DAY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 2:55 PM ESTHigh Wind WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more31 hr
Nov 30, 3:04 PM ESTLow Water AdvisoryCLE37 hr

Nearby

High Wind Watches in Ohio, 2006High Wind Watches in Pennsylvania, 2006Every high wind watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.